It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


[QUOTE=pizzzzza]Hi Hubble!

Question - how long were you on the Lipitor?

I was on for 4 months - have been off for 3 months - still having major aches/pains/soreness/weakness in arms/legs, but especially wrist and feet.

Mark[/QUOTE]


Pizzzzza,

I was on Lipitor for over 7 years before I encountered severe muscle pains.

I had serious problems a few months after my doctor also prescribed Tricor. I found later that this combination is not recommended except in certain dire circumstances (like the patient's triglyceride count is in the stratosphere)...\

It took over 8 months off both meds, and the switching to supplements (CoQ10, Vitamin-C, L-Lysine, Folic Acid, Omega-3 Fish Oil, Ester E) before I noticed any improvement. THe pain is mostly gone now (1.5 years later), and I feel much stronger and can exercise much more than I could 2 years ago...

I think everyone on statins is doing some sort of damage to their muscular and nervous systems - it's just that some can tolerate the damage longer before it rears it's ugly head.

HubbleRules
:cool:





All times are GMT -7. The time now is 12:11 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!